# SDR GLBA2012062500003

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 35,730 hours, 46,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE FWD LWR RT PRESSURE BULKHEAD AT FS 84, 1" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-035.
